On extensions of measures
Colloquium Mathematicum, Tome 53 (1987) no. 1, pp. 43-47
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
K. P. S. Bhaskara Rao 1 ; B. V. Rao 1
@article{10_4064_cm_53_1_43_47,
author = {K. P. S. Bhaskara Rao and B. V. Rao},
title = {On extensions of measures},
journal = {Colloquium Mathematicum},
pages = {43--47},
year = {1987},
volume = {53},
number = {1},
doi = {10.4064/cm-53-1-43-47},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-53-1-43-47/}
}
K. P. S. Bhaskara Rao; B. V. Rao. On extensions of measures. Colloquium Mathematicum, Tome 53 (1987) no. 1, pp. 43-47. doi: 10.4064/cm-53-1-43-47
Cité par Sources :